# SDR SWAA2022031809258

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 141A11531
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME CLIP (P/N 141A1153-1) AT STA 360; BL 0; WL 149 (MARKED) / REPLACED FRAME CLIP B.S 360 B.L 0 W.L 149 IAW SRM 51-40-02-0G-0 AND DWG 141A1160; DWG 141A1153 92954U 9/6/19
